# SDR GTIA2014031701223

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 32,161 hours, 15,623 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBSERVER SEAT INOPERATIVE, OXYGEN MASK LEAKING.  R & R OXYGEN MASK IAW AMM 35-12-41.  OPS AND LEAK CHECKED GOOD.
